G. Acosta and R. G. Durán, An optimal Poincaré inequality in L1 for convex domains, Proc. Amer, pp.195-202, 2003.

D. Adams and L. Hedberg, I, Function spaces and potential theory, Grundelhren Math. Wiss. Bd, vol.314, 1999.
DOI : 10.1007/978-3-662-03282-4

M. Admane, M. Sorine, and Q. Zhang, Inverse scattering for soft fault diagnosis in electric transmission lines, IEEE Trans. on Antennas and Propagation, vol.59, issue.1, pp.141-148, 2011.
URL : https://hal.archives-ouvertes.fr/inria-00365991

I. Aganovic and Z. Tutek, A justification of the one-dimensional model of elastic beam, Math. Methods in Applied Sci, vol.8, pp.1-14, 1986.

V. Ahlfors, Complex analysis (An introduction to the theory of analytic functions of one complex variable, International Series in Pure and Applied Mathematics, 1978.

C. Amrouche, C. Bernardi, M. Dauge, and V. Girault, Vector potentials in three-dimensional non-smooth domains, Mathematical Methods in the Applied Sciences, vol.2, issue.9, pp.823-864, 1998.
DOI : 10.1002/(SICI)1099-1476(199806)21:9<823::AID-MMA976>3.0.CO;2-B

W. Arendt, C. J. Batty, M. Hieber, and F. Neubrander, Vector-valued Laplace transforms and Cauchy problems, Monographs in Mathematics. Birkhauser, 2011.
DOI : 10.1007/bf02774144

W. Arendt, D. Dier, and M. Kramar-fijav?, Diffusion in Networks with Time-Dependent Transmission Conditions, Applied Mathematics & Optimization, vol.55, issue.2, pp.315-336, 2014.
DOI : 10.1007/s00245-013-9225-1

S. Axler, P. Bourdon, and W. Ramey, Harmonic Function Theory, 2001.
DOI : 10.1007/b97238

M. Bebendorf, A Note on the Poincar?? Inequality for Convex Domains, Zeitschrift f??r Analysis und ihre Anwendungen, vol.22, pp.751-756, 2003.
DOI : 10.4171/ZAA/1170

G. Beck, S. Imperiale, and P. Joly, Mathematical modelling of multi conductor cables . Discrete and Continuous Dynamical Systems -Series S, pp.521-546, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01090481

E. Bishop, Foundations of Constructive Analysis, 1967.

H. Brezis, Analyse fonctionnelle, théorie et applications, 1983.

A. Burel, S. Imperiale, and P. Joly, Solving the homogeneous isotropic linear elastodynamics equations using potentials and finite elements. The case of the rigid boundary condition, Numerical Analysis and Applications, vol.5, issue.2, pp.136-143
DOI : 10.1134/S1995423912020061

URL : https://hal.archives-ouvertes.fr/hal-00717160

L. A. Caffarelli, R. Kohn, and L. Nirenberg, First order interpolation inequalities with weights, Compositio Math, vol.53, issue.3, pp.259-275, 1984.

G. Caloz, M. Dauge, E. Faou, and V. Péron, On the influence of the geometry on skin effect in electromagnetism, Computer Methods in Applied Mechanics and Engineering, vol.200, issue.9-12, pp.1053-1058, 2011.
DOI : 10.1016/j.cma.2010.11.011

URL : https://hal.archives-ouvertes.fr/hal-00503170

G. Canadas, Speed of Propagation of Solutions of a Linear Integro-differential Equation with Nonconstant Coefficients, SIAM Journal on Mathematical Analysis, vol.16, issue.1, 1985.
DOI : 10.1137/0516009

S. Chua and R. L. Wheeden, ESTIMATES OF BEST CONSTANTS FOR WEIGHTED POINCAR?? INEQUALITIES ON CONVEX DOMAINS, Proc. London Math. Soc. (3), pp.197-226, 2006.
DOI : 10.1017/S0024611506015826

P. and C. Jr, Notes de cours sur les équations de Maxwell, 2011.

B. Cockburn and P. Joly, Maxwell Equations in Polarizable Media, SIAM Journal on Mathematical Analysis, vol.19, issue.6, pp.1372-1390, 1988.
DOI : 10.1137/0519101

M. Duruflé, H. Haddar, J. , and P. , Higher order generalized impedance boundary conditions in electromagnetic scattering problems, Comptes Rendus Physique, vol.7, issue.5, pp.533-542, 2006.
DOI : 10.1016/j.crhy.2006.03.010

R. Dautray and J. L. Lions, Mathematical analysis and numerical methods for science and technology, 1990.

R. Dautray and J. L. Lions, Mathematical analysis and numerical methods for science and technology, 1990.

M. Delfour and J. P. , Zolésio Shapes and geometries. Analysis, differential calculus, and optimization, Advances in Design and Control SIAM, 2001.

. Yu, A. Egorov, M. Komech, and . Shubin, Elements of the Modern Theory of Partial Differential Equations, 1999.

T. Ekholm, H. Kova?ík, and D. Krej?i?ík, A Hardy Inequality in Twisted Waveguides, Archive for Rational Mechanics and Analysis, vol.35, issue.3, pp.245-264, 2008.
DOI : 10.1007/s00205-007-0106-0

P. Exner and P. S?ba, Free quantum motion on a branching graph, Reports on Mathematical Physics, vol.28, issue.1, pp.7-26, 1989.
DOI : 10.1016/0034-4877(89)90023-2

N. Filonov, On an inequality for the eigenvalues of the Dirichlet and Neumann problems for the Laplace operator, St. Petersburg Mathematical Journal, vol.16, issue.02, pp.413-416, 2005.
DOI : 10.1090/S1061-0022-05-00857-5

V. Girault and P. Raviart, Finite Element Methods for Navier-Stokes Equations, Theory and Algorithms, 1986.

D. Givoli, Numerical Methods for Problems in Infinite Domains, 1992.

P. Gross and P. R. Kotiuga, Electromagnetic Theory and Computation : a Topological Approach, 2004.
DOI : 10.1017/CBO9780511756337

H. Haddar, J. , and P. , Stability of thin layer approximation of electromagnetic waves scattering by linear and nonlinear coatings, Journal of Computational and Applied Mathematics, vol.143, issue.2, pp.201-236, 2002.
DOI : 10.1016/S0377-0427(01)00508-8

URL : https://hal.archives-ouvertes.fr/hal-00744183

H. Haddar, P. Joly, and H. Nguyen, GENERALIZED IMPEDANCE BOUNDARY CONDITIONS FOR SCATTERING BY STRONGLY ABSORBING OBSTACLES: THE SCALAR CASE, Mathematical Models and Methods in Applied Sciences, vol.15, issue.08, pp.1273-1300, 2005.
DOI : 10.1142/S021820250500073X

URL : https://hal.archives-ouvertes.fr/hal-00743895

A. Henrot and M. Pierre, Variation et Optimisation de formes, coll, Mathématiques et Applications, vol.48, 2005.
DOI : 10.1007/3-540-37689-5

S. Impériale, Etude mathématique et numérique de capteurs piézoélectriques, Thèse de doctorat, 2012.

S. Imperiale and P. Joly, Mathematical modeling of electromagnetic wave propagation in heterogeneous lossy coaxial cables with variable cross section, Applied Numerical Mathematics, vol.79
DOI : 10.1016/j.apnum.2013.03.011

URL : https://hal.archives-ouvertes.fr/hal-00875811

S. Imperiale and P. Joly, Abstract, Advances in Applied Mathematics and Mechanics, vol.3, issue.06, pp.647-664, 2012.
DOI : 10.4208/aamm.12-12S06

M. Jaulent, transmission lines, Journal of Mathematical Physics, vol.23, issue.12, pp.2286-2290, 1982.
DOI : 10.1063/1.525307

P. Joly, The Mathematical Model for Elastic Wave Propagation
DOI : 10.1201/9781420010879.ch9

P. Joly and A. Semin, Construction and analysis of improved Kirchoff conditions for acoustic wave propagation in a junction of thin slots, ESAIM: Proceedings, vol.25, pp.44-67, 2008.
DOI : 10.1051/proc:082504

URL : https://hal.archives-ouvertes.fr/hal-00976404

W. Kaplan, Advanced Calculus, 1952.

P. Koebe, Abhandlungen zur Theorie der konformen Abbildung : I. Die Kreisabbildung des allgemeinsten einfach und zweifach zusammenhängenden schlichten Bereichs und die Ränderzuordnung bei konformer Abbildung ?, J. Reine Angew. Math, vol.145, pp.177-225, 1915.
DOI : 10.1007/bf01212905

M. V. Kozlova and G. P. Panasenko, Homogenization of the 3-elasticity problem in non-homogeneous rod, English transl. by PLENUM in Journal of Computing Math. and Math. Physics USSR, pp.1592-1596, 1991.

E. Krahn, ???ber eine von Rayleigh formulierte Minimaleigenschaft des Kreises, Mathematische Annalen, vol.94, issue.1, pp.97-100, 1925.
DOI : 10.1007/BF01208645

P. Kuchment, Graph models for waves in thin structures, Waves in Random Media, pp.1-24, 2002.
DOI : 10.1007/s002220050324

P. Kuchment, Quantum graphs: I. Some basic structures, Waves in Random Media, vol.14, issue.1, pp.107-128, 1962.
DOI : 10.1088/0959-7174/14/1/014

M. Lopez-fernandez, C. Lubich, and A. Schadle, Adaptive, Fast, and Oblivious Convolution in Evolution Equations with Memory, SIAM Journal on Scientific Computing, vol.30, issue.2, pp.1015-1037, 2008.
DOI : 10.1137/060674168

Y. Y. Lu, A complex coefficient rational approximation of, Applied Numerical Mathematics, vol.27, issue.2, pp.141-154, 1998.
DOI : 10.1016/S0168-9274(98)00009-9

M. Mirrahimi, M. Sorine, and F. Visco-comandini, Some inverse scattering problem on star-shaped graphs, J. of Mathematical Analysis and Application, vol.378, pp.343-358, 2011.

P. Monk, Finite element methods for Maxwell's equations, Oxford science publications, 2003.

S. J. Orfanidis, Electromagnetic Waves and Antennas, 2014.

L. Ovide, Art d'aimer, texte établi et trad. par Henri Bornecque, 1983.

G. P. Panasenko, Multicomponent homogenization of processes in strongly non-homogeneous structures, English transl. in Math.USSR Sbornik, pp.134-14269143, 1990.

C. R. Paul, Analysis of Multiconductor Transmission Lines, 2nd, 2008.

D. Pauly, On Maxwell's and Poincaré's constants. Discrete and Continuous Dynamical Systems -Series S, pp.607-608, 2015.

L. Payne and H. Weinberger, An optimal Poincar?? inequality for convex domains, Archive for Rational Mechanics and Analysis, vol.5, issue.1, pp.286-292, 1960.
DOI : 10.1007/BF00252910

K. Schmidt and S. Tordeux, Asymptotic modelling of conductive thin sheets, Zeitschrift f??r angewandte Mathematik und Physik, vol.33, issue.3, pp.603-626, 2010.
DOI : 10.1007/s00033-009-0043-x

URL : https://hal.archives-ouvertes.fr/inria-00527608

A. B. Shabat, V. E. Zakharov, and V. E. , Exact theory of two-dimensional self-focusing and one-dimensional self-modulation of waves in nonlinear media, Soviet Physics Jetp, vol.34, issue.1, pp.62-69, 1972.

G. Smith, A simple derivation for the skin effect in a round wire, Eur, J. Phys, vol.35, p.25002, 2014.

J. Sokolowski and J. P. Zolesio, Introduction to Shape Optimization : Shape sensitivity analysis, 1992.

. M. Steer, Microwave and RF design : a systems approach, 2010.

G. Szegö, Inequalities for Certain Membranes of a Given Area, J Rational Mech. Anal, vol.3, pp.343-356, 1954.

S. Tordeux, Méthodes Asymptotiques pour la Propagation des Ondes dans les Milieux comportant des Fentes, Thèse de doctorat, 2004.

M. Tsuji, Potential Theory in Modem Function 11Ieory, 1959.

M. Tucsnak and G. Weiss, Observation and Control for Operator Semigroups, Birkhäuser Advanced Texts : Basel Textbooks, 2009.

DOI : 10.1515/9783110873726.237

DOI : 10.1070/RM1960v015n04ABEH004096

W. T. Weeks, Calculation of Coefficients of Capacitance of Multiconductor Transmission Lines in the Presence of a Dielectric Interface, IEEE Transactions on Microwave Theory and Techniques, vol.18, issue.1, p.35, 1970.
DOI : 10.1109/TMTT.1970.1127130

W. T. Weeks, Multiconductor Transmission-line Theory in the TEM Approximation, IBM Journal of Research and Development, vol.16, issue.6, pp.604-611, 1972.
DOI : 10.1147/rd.166.0604

H. F. Weinberger, An Isoperimetric Inequality for the N-Dimensional Free Membrane Problem, Indiana University Mathematics Journal, vol.5, issue.4, pp.633-636, 1956.
DOI : 10.1512/iumj.1956.5.55021

H. Weyl, Die nat???rlichen Randwertaufgaben im Au?enraum f???r Strahlungsfelder beliebiger Dimension und beliebigen Ranges, Mathematische Zeitschrift, vol.56, issue.2, pp.105-119, 1952.
DOI : 10.1007/BF01175027

M. Willem, Analyse fonctionnelle élémentaire, 2003.